Volume 198

Pseudorandom sets in Grassmann graph have near-perfect expansion

Pages 1-92 by Subhash Khot, Dor Minzer, Muli Safra | From volume 198-1

Transversality and super-rigidity for multiply covered holomorphic curves

Pages 93-230 by Chris Wendl | From volume 198-1

Naked singularities for the Einstein vacuum equations: The exterior solution

Pages 231-391 by Igor Rodnianski, Yakov Shlapentokh-Rothman | From volume 198-1

On $L^\infty $ estimates for complex Monge-Ampère equations

Pages 393-418 by Bin Guo, Duong H. Phong, Freid Tong | From volume 198-1

The Frobenius structure theorem for affine log Calabi-Yau varieties containing a torus

Pages 419-536 by Sean Keel, Tony Yue YU | From volume 198-2

A proof of the Erdős–Faber–Lovász conjecture

Pages 537-618 by Dong Yeap Kang, Tom Kelly, Daniela Kühn, Abhishek Methuku, Deryk Osthus | From volume 198-2

Parabolicity conjecture of $F$-isocrystals

Pages 619-656 by Marco D'Addezio | From volume 198-2

High rank invariant subvarieties

Pages 657-726 by Paul Apisa, Alex Wright | From volume 198-2

Compact moduli of K3 surfaces

Pages 727-789 by Valery Alexeev, Philip Engel | From volume 198-2

Near optimal spectral gaps for hyperbolic surfaces

Pages 791-824 by Will Hide, Michael Magee | From volume 198-2

Wall crossing for moduli of stable log pairs

Pages 825-866 by Kenneth Ascher, Dori Bejleri, Giovanni Inchiostro, Zsolt Patakfalvi | From volume 198-2

Erratum to “On the averaged Colmez conjecture”

Pages 867-878 by Xinyi Yuan, Shou-Wu Zhang | From volume 198-2

Erratum to “Disparity in Selmer ranks of quadratic twists of elliptic curves”

Pages 879-880 by Zev Klagsbrun, Barry Mazur, Karl Rubin | From volume 198-2

Universality for lozenge tiling local statistics

Pages 881-1012 by Amol Aggarwal | From volume 198-3

Regularity of minimal surfaces near quadratic cones

Pages 1013-1046 by Nick Edelen, Luca Spolaor | From volume 198-3

Statistical dynamics of a hard sphere gas: fluctuating Boltzmann equation and large deviations

Pages 1047-1201 by Thierry Bodineau, Isabelle Gallagher, Laure Saint-Raymond, Sergio Simonella | From volume 198-3

Characterizing finitely generated fields by a single field axiom

Pages 1203-1227 by Philip Dittmann, Florian Pop | From volume 198-3

Schur multipliers in Schatten-von Neumann classes

Pages 1229-1260 by José M. Conde-Alonso, Adrián M. González-Pérez, Javier Parcet, Eduardo Tablate | From volume 198-3

Wreath-like products of groups and their von Neumann algebras I: $\mathrm{W}^\ast $-superrigidity

Pages 1261-1303 by Ionuţ Chifan, Adrian Ioana, Denis Osin, Bin Sun | From volume 198-3

Retraction: “Quasi-projectivity of moduli spaces of polarized varieties”

Pages 1305-1305 by Georg Schumacher, Hajime Tsuji | From volume 198-3